MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB CR ART SURF SZ6 CONV; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE FB CR ART SURF SZ6 CONV; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254501966
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument´s peg broke off.No part remaining in patient, no surgery delay, no adverse consequences for patient.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> examination of the device confirmed the failure mode.Root cause attributed to product design.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB CR ART SURF SZ6 CONV
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8464683
Report Number1818910-2019-89009
Device Sequence Number239710
Product Code JWH
UDI-Device Identifier10603295423386
UDI-Public10603295423386
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501966
Device Lot NumberBFA0MHY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1